C-solutions of some degenerate parabolic equations

M. Ôtani, Y. Sugiyama

Research output: Contribution to journalArticlepeer-review

Abstract

The existence of time local smooth solutions of (P) in higher dimensions is analyzed. A time local solution which is smooth with respect to time and space variables is constructed. Thus, the existence of time local solutions for the porous medium equations is proven.

Original languageEnglish
Pages (from-to)3171-3181
Number of pages11
JournalNonlinear Analysis, Theory, Methods and Applications
Volume47
Issue number5
DOIs
Publication statusPublished - Aug 2001

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'C<sup>∞</sup>-solutions of some degenerate parabolic equations'. Together they form a unique fingerprint.

Cite this